# SDR DLL10972311

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503141157
- Condition: Damaged
- Location: Bs 539-689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 539 TO 689 AND STRINGERS 16 TO 33 WAS BADLY DAMAGED DUE TO IMPACT FROM GROUND SERVICE EQUIPMENT.  NEW SECTIONS OF FUSELAGE SKIN WERE SPLICED IN PER ER/A 363053-14, REV A.
